| Catalog Number |
0117170 |
| Medical Device Problem Codes |
Defective Device (2588); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Injury (2348); Disability (2371)
| Date of Event |
09/20/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At this time no conclusions can be made to what extent the bard/davol perfix light plug device may have caused or contributed to the reported event.A review of the manufacturing records was performed and found that the lot was manufactured to specification.Based on the limited information provided at this time, no conclusions can be made.Should additional information be provided a supplemental emdr will be submitted.Not returned.
Event or Problem Description
The following was alleged by the patient's attorney: on (b)(6) 2012: the patient underwent surgery for repair of a right inguinal hernia.A perfix light plug was implanted to repair the hernia defect.Attorney alleges the perfix light plug was defective at the time of implant.On (b)(6) 2017: the patient underwent an additional surgery to repair and/or remove the defected mesh.On (b)(6) 2018: the patient was first informed that the presence of the perfix light plug in his body could be the cause of his injuries.The patient was injured severely and permanently.Attorney alleges the patient has suffered and will continue to suffer physical pain and mental anguish.Attorney alleges the patient has suffered and continues to suffer from chronic pain as well as psychological stress depression.